Why are my Lips lopsided 8 months after filler? (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Lips Lopsided after filler
I'm so sorry this happened. The short answer is no, it's not too late if a hyaluronic acid filler was used. Lips are normally injected with Juvederm, Restylane Silk or Belotero - all of which can be dissolved with hyaluronidase. Fillers which cannot be dissolved with hyaluronidase (and hopefully weren't used as they're not appropriate for this area) include Sculptra, Belafill and Radiesse. Lips are a popular injection area, but it requires a skilled injector. Try and find out what filler was originally used, and go to a board certified dermatologist or plastic surgeon experienced with injectable fillers. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.